A study about the solutions of Schrödinger equation with an asymptotically linear potential

Nenhuma Miniatura disponível

Data

1996-12-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

We determine the solutions of the Schrödinger equation for an asymptotically linear potential. Analytical solutions are obtained by superalgebra in quantum mechanics and we establish when these solutions are possible. Numerical solutions for the spectra are obtained by the shifted 1/N expansion method.

Descrição

Palavras-chave

Idioma

Inglês

Como citar

Modern Physics Letters A, v. 11, n. 3, p. 207-209, 1996.

Itens relacionados

Financiadores